Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Second order nonlinear oscillations


Authors: C. V. Coffman and J. S. W. Wong
Journal: Bull. Amer. Math. Soc. 75 (1969), 1379-1382
DOI: https://doi.org/10.1090/S0002-9904-1969-12427-4
MathSciNet review: 0247180
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Belohorec, On some properties of the equation y"(x)+f(x)y(x)=0, Mat. Časopis Sloven. Akad. Vied. 17 (1967), 10-19. MR 214854
  • 2. C. V. Coffman and J. S. W. Wong, On a second order nonlinear oscillation problem, Trans. Amer. Math. Soc. (to appear). MR 257473
  • 3. M. Jasny, On the existence of an oscillatory solution of the nonlinear differential equation of the second order y"+f(x)y2-1=0, f(x)>0, Časopis Pěst. Mat. 85 (1960), 78-83. MR 142840
  • 4. I. T. Kiguradze, On conditions for oscillation of solutions of the equation u" +a(t)| u| sgn u = 0, Časopis Pěst. Mat. 87 (1962), 492-495. MR 181800
  • 5. J. Kurzweil, A note on oscillatory solution of equation y" +f(x)y2-1 = 0, Časopis Pest. Mat. 85 (1960), 357-358. MR 126025
  • 6. Z. Nehari, A nonlinear oscillation problem, J. Differential Equation 5 (1969), 452-460. MR 235203
  • 7. J. S. W. Wong, On second order nonlinear oscillation, Funkcial. Ekvac. 11 (1969), 207-234. MR 245915


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12427-4

American Mathematical Society